Open Access
Article: Asymptotic Distribution and Finite Sample Bias Correction of QML Estimators for Spatial Error Dependence Model
by  and
Econometrics 2015, 3(2), 376-411; doi:10.3390/econometrics3020376 (registering DOI) - published 21 May 2015
Show/Hide Abstract
Open Access
Article: A Jackknife Correction to a Test for Cointegration Rank
by
Econometrics 2015, 3(2), 355-375; doi:10.3390/econometrics3020355 - published 20 May 2015
Show/Hide Abstract
Open Access
Article: The Seasonal KPSS Test: Examining Possible Applications with Monthly Data and Additional Deterministic Terms
by
Econometrics 2015, 3(2), 339-354; doi:10.3390/econometrics3020339 - published 13 May 2015
Show/Hide Abstract
Open Access
Article: The SAR Model for Very Large Datasets: A Reduced Rank Approach
by ,  and
Econometrics 2015, 3(2), 317-338; doi:10.3390/econometrics3020317 - published 11 May 2015
Show/Hide Abstract
Open Access
Article: Selection Criteria in Regime Switching Conditional Volatility Models
by
Econometrics 2015, 3(2), 289-316; doi:10.3390/econometrics3020289 - published 11 May 2015
Show/Hide Abstract
Open Access
Article: Nonparametric Regression Estimation for Multivariate Null Recurrent Processes
by  and
Econometrics 2015, 3(2), 265-288; doi:10.3390/econometrics3020265 - published 14 April 2015
Show/Hide Abstract
More Articles »
Latest articles - RSS Feed